Straightening of a noncylindrical region and evolution equations
Rendiconti del Seminario Matematico della Università di Padova, Volume 71 (1984), p. 209-216
@article{RSMUP_1984__71__209_0,
     author = {Bove, Antonio and Franchi, Bruno and Obrecht, Enrico},
     title = {Straightening of a noncylindrical region and evolution equations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {71},
     year = {1984},
     pages = {209-216},
     zbl = {0613.35005},
     mrnumber = {769436},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1984__71__209_0}
}
Bove, Antonio; Franchi, Bruno; Obrecht, Enrico. Straightening of a noncylindrical region and evolution equations. Rendiconti del Seminario Matematico della Università di Padova, Volume 71 (1984) pp. 209-216. http://www.numdam.org/item/RSMUP_1984__71__209_0/

[1] J. Chazarain - A. Piriou, Introduction à la théorie des équations aux dérivées partielles linéaires, Gauthier-Villars, Paris, 1981. | MR 598467 | Zbl 0446.35001

[2] P. Grisvard, Equations différentielles abstraites, Ann. Sci. Ec. Norm. Sup., (4), 2 (1969), pp. 311-395. | Numdam | MR 270209 | Zbl 0193.43502

[3] M.W. Hirsch, Differential Topology, Springer, New York - Heidelberg- Berlin (1976). | MR 448362 | Zbl 0356.57001

[4] J. Kato, Mixed Problems of Hyperbolic Equations in a General Domain, Proc. Japan Acad., 47 (1971), pp. 67-70. | MR 289948 | Zbl 0218.35058

[5] H.O. Kreiss, Initial Boundary Value Problems for Hyperbolic Systems, Comm. Pure Appl. Math., 23 (1970), pp. 277-298. | MR 437941 | Zbl 0193.06902

[6] O.A. Ladyzenskaja - V.A. Solonnikov - N.N. Ural'Ceva, Linear and Quasilinear Equations of Parabolic Type, Moscow (1967), Russian ; Engl. transl.: Amer. Math. Soc., Providence, R.I., (1968). | MR 241822

[7] J.L. Lions - E. Magenes, Problèmes aux limites non homogènes et applications, vol. 2, Dunod, Paris (1968). | MR 247244 | Zbl 0165.10801

[8] J.B. Rauch - F.J. Masseyiii, Differentiability of Solutions to Hyperbolic Initial-Boundary Value Problems, Trans. Amer. Math. Soc., 189 (1974), pp. 303-318. | MR 340832 | Zbl 0282.35014

[9] V. Rohlin - D. Fuchs, A First Course in Topology. Geometrical Chapters, Nauka, Moscow (1977), Russian; French transl.: Mir, Moscow (1981).

[10] V.A. Solonnikov, On Boundary Value Problems for Linear Parabolic Systems of Differential Equations of General Form, Trudy Mat. Inst. im. Stekl., 83 (1965); Engl. transl.: Proc. Stekl. Inst. Math., 83 (1967), pp. 1-184. | MR 211083 | Zbl 0164.12502

[11] T. Miyakawa - Y. Teramoto, Existence and Periodicity of Weak Solutions of the Navier-Stokes Equations in a Time Dependent Domain, Hiroshima Math. J., 12 (1982), pp. 513-528. | MR 676555 | Zbl 0526.35068

[12] Y. Teramoto, On Asymptotic Behavior of Solutions for the Navier-Stokes Equations in a Time Dependent Domain, Math. Z., 186 (1984), pp. 29-40. | Zbl 0524.35087